[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.107.222. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
March 2007

Telithromycin-Induced TEN: Report of a Case

Arch Dermatol. 2007;143(3):423-431. doi:10.1001/archderm.143.3.427

Toxic epidermal necrolysis (TEN) is a rare and severe disease with an incidence of 0.4 to 1.2 cases per million persons annually and a mortality rate as high as 60%.1 In 95% of cases, it is an adverse cutaneous drug reaction.2 It is characterized by a prodrome of fever, sore throat, and skin tenderness followed by mucocutaneous detachment.1 The most frequently implicated drugs are anticonvulsants, nonsteroidal anti-inflammatory drugs, and antibiotics2 except for macrolides.3 We report a case of TEN associated with telithromycin, a semisynthetic macrolide from the new ketolide group.

First Page Preview View Large
First page PDF preview
First page PDF preview
×